# SDR SWIA2024020231207

- Difficulty date: December 7, 2023
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000556
- Aircraft time: 19,955 hours, 11,682 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA79817-ETD2022-170-024861 N154SYMXCODEID66983-PR - TEMPORARY REPAIR  LOCATED AT  3Â€™Â€™ AFT OF FR86, 3.5Â€™Â€™ INBOARD OF STGR27R OR OUTBOARD SIDE OF STGR28R WITH THE FOLLOWING DIMENSIONS W= 2.1" AND L=2.3"  AND 0.019" AT THE DEEPEST POINT IS VALID FOR 3500FC PER ETD 2022-170-024861 REV C DATED 3/29/2023, PERMANENT REPAIR DUE BY TAC 11722. (SEE CP 25257866 FOR ORIGINAL DISCREPANCY.), PART NUMBER:   - , SERIAL NUMBER: 17000556, POSITION:    (C-CHECK RO 2/2/2024)   REMOVED DAMAGE AND INSTALLED EXTERNAL SKIN DOUBLER PER ETD2022-170-024861 REVE.  THIS IS A PERMANENT REPAIR AND CLEARS DMI. ADDITIONAL WEIGHT IS 217.8G. THIS DOES NOT EFFECT WEIGHT AND BALANCE TO ACFTPERFORM EXTERNAL LOW FREQUENCY EDDY CURRENT (*) NDT PART 6 TASK 51-06-00-250-806-A THRESHOLD OF 20,000 FCOR 26,600 FH, WHICHEVER OCCURS FIRST, NEXT REQUIRED INSPECTION IS AT 19,400 FC OR 25,802 FH, WHICHEVER OCCURS FIRST .
